# SDR Z1RA2017082100009

- Difficulty date: May 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76D
- Aircraft serial: 761039
- Aircraft time: 1,193 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 7655000801101
- Condition: Broken
- Location: Lt Mlg
- Part time: 1,193 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOWN INDICATION INTERMITTENT.  FOUND WIRE HARNESS BROKEN.
